# SDR R61A201206020304

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 14,289 hours, 11,096 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING RIB 10 AT SPAR 2 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIB 10 AT SPAR 2 ON THE LEFT WING IAW EMB 175 SRM 51-43-03 AND 51-43-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
